ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADULTS AND ADD/ADHD > Adults with ADD > Women with ADD/ADHD
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Women with ADD/ADHD This forum is for women to discuss issues related to being a woman with AD/HD.

Reply
 
Thread Tools Display Modes
  #1  
Old 09-07-03, 10:26 PM
Slowpoke's Avatar
Slowpoke Slowpoke is offline
Contributor
 

Join Date: Mar 2003
Location: North Vancouver, BC Canada
Posts: 251
Thanks: 0
Thanked 38 Times in 20 Posts
Slowpoke will become famous soon enough
ADD and PMS:Anyone get extreme fatigue?

Hi everyone...

I have noticed that a few days before my period, I get VERY VERY tired... meaning no energy to do anything. Not depression, but just exhausted physically and mentally.

Does anyone else experience this?
My doctor said that since I`m on the pill, that I could actually try increasing my anti^anxiety medication during those times to help it out.. but I havn`t had the opportunity to sort it out yet with her.

Lemme know!
I would like to be more productive during these times.
Thanks!
__________________
"ADD?...yeah well, at least I'll never be accused of being BORING!!"
Reply With Quote
  #2  
Old 09-07-03, 10:53 PM
Tara's Avatar
Tara Tara is offline
ADDvanced Forum ADDvocate
 

Join Date: Jun 2002
Location: Middleboro, MA USA
Posts: 6,363
Thanks: 23
Thanked 494 Times in 229 Posts
Tara is a name known to allTara is a name known to allTara is a name known to allTara is a name known to allTara is a name known to allTara is a name known to all
Did the Dr say anything about increasing the add meds during that time too?
__________________
Tara
Reply With Quote
  #3  
Old 09-07-03, 11:28 PM
Cait Cait is offline
Member
 

Join Date: Apr 2003
Location: San Diego
Posts: 37
Thanks: 0
Thanked 0 Times in 0 Posts
Cait is on a distinguished road
slowpoke - that totally happens to me all the time (for the first few days). I am totally energy depleted & I feel sluggish.

I was increasing my zoloft for a week every month, but now I just take it at the higher dosage all month.

does help with extra neg. moods, anxiety, etc. but not much in the energy dept. mostly extra coffee, or something, more sleep, etc.)
__________________
"My Happiness is not a means to an end. It is the end. It is it's own goal." ~ Anthem - Ayn Rand
Reply With Quote
Sponsored Links
  #4  
Old 09-09-03, 11:43 AM
Slowpoke's Avatar
Slowpoke Slowpoke is offline
Contributor
 

Join Date: Mar 2003
Location: North Vancouver, BC Canada
Posts: 251
Thanks: 0
Thanked 38 Times in 20 Posts
Slowpoke will become famous soon enough
The Dr. mentioned just increasing the anti-aniety meds. I have tried increasing Ritalin, but it just seems to give me physical energy, but not so much the mental energy...something like that.

I`m going to go in and talk to my Dr though. I need a calendar to consult with though... something visual, or else I`ll forget.
__________________
"ADD?...yeah well, at least I'll never be accused of being BORING!!"
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 08:44 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums